Free Access
Volume 10, Number 4, October 2004
Page(s) 677 - 691
Published online 15 October 2004
  1. R. Adams, Sobolev spaces. Academic Press, New York (1975).
  2. A. Ambrosetti and P. Rabinowitz, Dual variational methods in critical point theory and applications. J. Funct. Anal. 14 (1973) 349-381. [CrossRef]
  3. K.C. Chang, Variational methods for nondifferentiable functionals and their applications to partial differential equations. J. Math. Anal. Appl. 80 (1981) 102-129. [CrossRef] [MathSciNet]
  4. F.H. Clarke, Optimization and nonsmooth analysis. SIAM, Philadelphia (1990).
  5. P. Clément, M. García-Huidobro, R. Manásevich and K. Schmitt, Mountain pass type solutions for quasilinear elliptic equations. Calc. Var. 11 (2000) 33-62. [CrossRef] [MathSciNet]
  6. T. Donaldson, Nonlinear elliptic boundary value problems in Orlicz-Sobolev spaces. J. Diff. Equations 10 (1971) 507-528. [CrossRef]
  7. T. Donaldson and N. Trudinger, Orlicz-Sobolev spaces and imbedding theorems. J. Funct. Anal. 8 (1971) 52-75. [CrossRef]
  8. M. García-Huidobro, V.K. Le, R. Manásevich and K. Schmitt, On principal eigenvalues for quasilinear elliptic differential operators: An Orlicz-Sobolev space setting. Nonlinear Diff. Eq. Appl. 6 (1999) 207-225. [CrossRef]
  9. J.P. Gossez, Nonlinear elliptic boundary value problems for equations with rapidly or slowly increasing coefficients. Trans. Amer. Math. Soc. 190 (1974) 163-205. [CrossRef] [MathSciNet]
  10. J.P. Gossez and R. Manásevich, On a nonlinear eigenvalue problem in Orlicz-Sobolev spaces. Proc. Roy. Soc. Edinb. A 132 (2002) 891-909. [CrossRef]
  11. J.P. Gossez and V. Mustonen, Variational inequalities in Orlicz-Sobolev spaces. Nonlinear Anal. 11 (1987) 379-392. [CrossRef] [MathSciNet]
  12. L. Jeanjean, On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on Formula . Proc. Roy. Soc. Edinb. A 129 (1999) 787-809.
  13. L. Jeanjean and J.F. Toland, Bounded Palais-Smale mountain-pass sequences. C.R. Acad. Sci. Paris Ser. I Math. 327 (1998) 23-28. [CrossRef] [MathSciNet]
  14. N.C. Kourogenis and N.S. Papageorgiou, Nonsmooth critical point theory and nonlinear elliptic equations at resonance. J. Austral. Math. Soc. (Ser. A) 69 (2000) 245-271. [CrossRef] [MathSciNet]
  15. M.A. Krasnosels'kii and J. Rutic'kii, Convex functions and Orlicz spaces. Noorhoff, Groningen (1961).
  16. A. Kufner, O. John and S. Fučic, Function spaces. Noordhoff, Leyden (1977).
  17. V.K. Le, A global bifurcation result for quasilinear eliptic equations in Orlicz-Sobolev space. Topol. Methods Nonlinear Anal. 15 (2000) 301-327. [MathSciNet]
  18. V.K. Le, Nontrivial solutions of mountain pass type of quasilinear equations with slowly growing principal parts. J. Diff. Int. Eq. 15 (2002) 839-862.
  19. V.K. Le and K. Schmitt, Quasilinear elliptic equations and inequalities with rapidly growing coefficients. J. London Math. Soc. 62 (2000) 852-872. [CrossRef] [MathSciNet]
  20. V. Mustonen and M. Tienari, An eigenvalue problem for generalized Laplacian in Orlicz-Sobolev spaces. Proc. Roy. Soc. Edinb. A 129 (1999) 153-163.
  21. V. Mustonen, Remarks on inhomogeneous elliptic eigenvalue problems. Part. Differ. Equ. Lect. Notes Pure Appl. Math. 229 (2002) 259-265.
  22. Z. Naniewicz and P.D. Panagiotopoulos, Mathematical theory of hemivariational inequalities and applications. Marcel Dekker, New York (1995).
  23. P. Rabinowitz, Some aspects of nonlinear eigenvalue problems. Rocky Mountain J. Math. 3 (1973) 162-202.
  24. M. Struwe, Existence of periodic solutions of Hamiltonian systems on almost every energy surface. Bol. Soc. Brasil Mat. 20 (1990) 49-58. [CrossRef] [MathSciNet]
  25. M. Struwe, Variational methods. 2nd ed., Springer, Berlin (1991).
  26. M. Tienari, Ljusternik-Schnirelmann theorem for the generalized Laplacian. J. Differ. Equations 161 (2000) 174-190. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.